# SDR C2XA10IA222

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 19,798 hours, 14,886 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Panel
- Part number: 14535059401
- Part serial: 1455988358
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,799 hours, 14,888 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2354, THE CREW REPORTED THAT THE T/O RATING WAS STUCK IN T/O MODE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE THRUST RATING CONTROL PANEL, OPERATIONALLY AND TEST FLOWN WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
